WIAS Preprint No. 616, (2000)

Linear elliptic boundary value problems with non-smooth data: Campanato spaces of functionals



Authors

  • Griepentrog, Jens André

2010 Mathematics Subject Classification

  • 35J55 46E35 35B65

Keywords

  • Bounded measurable coefficients, Sets with Lipschitz boundary, Regular sets, Non-homogeneous mixed boundary conditions, Regularity up to the boundary of weak solutions, Arbitrary space dimension

Abstract

In this paper linear elliptic boundary value problems of second order with non-smooth data (bounded measurable coefficients, sets with Lipschitz boundary, regular sets, non-homogeneous mixed boundary conditions) are considered. It will be shown that such boundary value problems generate isomorphisms between certain Sobolev-Campanato spaces of functions and functionals, respectively.

Appeared in

  • Mathematische Nachrichten, 2002, Vol. 243, pp.19-42

Download Documents